Existence of a closed geodesic on p-convex sets
Annales de l'I.H.P. Analyse non linéaire, Volume 5 (1988) no. 6, p. 501-518
@article{AIHPC_1988__5_6_501_0,
     author = {Canino, Annamaria},
     title = {Existence of a closed geodesic on $p$-convex sets},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {5},
     number = {6},
     year = {1988},
     pages = {501-518},
     zbl = {0698.58017},
     mrnumber = {978669},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1988__5_6_501_0}
}
Canino, Annamaria. Existence of a closed geodesic on $p$-convex sets. Annales de l'I.H.P. Analyse non linéaire, Volume 5 (1988) no. 6, pp. 501-518. http://www.numdam.org/item/AIHPC_1988__5_6_501_0/

[1] J.P. Aubin and I. Ekeland, Applied Nonlinear Analysis, Wiley-Interscience, New York, 1984. | MR 749753 | Zbl 0641.47066

[2] A. Canino, On p-Convex Sets and Geodesics, J. Differential equations, Vol. 75, No. 1, 1988, pp. 118-157. | MR 957011 | Zbl 0661.34042

[3] G. Chobanov, A. Marino and D. Scolozzi, Evolution Equations for the Eigenvalue Problem for the Laplace Operator with Respect to an Obstacle, preprint No. 214, Dip. Mat. Pisa, 1987.

[4] G. Chobanov, A. Marino and D. Scolozzi, Molteplicità dei punti stazionari per una classe di funzioni semicontinue. Condizioni di "non tangenza" fra dominio della funzione e vincolo. Pendenza e regolarizzazione, preprint No. 167, Dip. Mat. Pisa, 1986.

[5] E. De Giorgi, M. Degiovanni, A. Marino and M. Tosques, Evolution Equations for a Class of Nonlinear Operators, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur., (8), Vol. 75, 1983, pp. 1-8. | MR 780801 | Zbl 0597.47045

[6] E. De Giorgi, A. Marino and M. Tosques, Problemi di evoluzione in spazi metrici e curve di massima pendenza, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur., (8), Vol. 68, 1980, pp. 180-187. | MR 636814 | Zbl 0465.47041

[7] E. De Giorgi, A. Marino and M. Tosques, Funzioni (p, q)-convesse, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur., (8), Vol. 73, 1982, pp. 6-14. | MR 726279 | Zbl 0521.49011

[8] M. Degiovanni, Homotopical Properties of a Class of Nonsmooth Functions preprint No. 200, Dip. Mat. Pisa, 1987. | MR 1080210

[9] M. Degiovanni, A. Marino and M. Tosques, General Properties of (p, q)-Convex Functions and (p, q)-Monotone Operators, Ricerche Mat., Vol. 32, 1983, pp. 285- 319. | MR 766683 | Zbl 0555.49007

[10] M. Degiovanni, A. Marino and M. Tosques, Evolution Equations with Lack of Convexity, Nonlinear Anal., Vol. 9, 1985, pp. 1401-1443. | MR 820649 | Zbl 0545.46029

[11] W. Klingenberg, The Theory of Closed geodesics in "Eigenvalues of Nonlinear Problems", C.I.M.E., III° ciclo, Varenna, 1974, Cremonese, Roma, 1974, pp. 85-137. | MR 458477

[12] W. Klingenberg, Lectures on Closed Geodesics, Grundlehren der Mathematischen Wissenschaften, Vol. 230, Springer-Verlag, Berlin-New York, 1978. | MR 478069 | Zbl 0397.58018

[13] A. Marino and D. Scolozzi, Geodetiche con ostacolo, Boll. Un. Mat. Ital., B(6), Vol. 2, 1983, pp. 1-31. | MR 698480

[14] R.S. Palais, Homotopy Theory of Infinite Dimensional Manifolds, Topology, Vol. 5, 1966, pp. 1-16. | MR 189028 | Zbl 0138.18302

[15] D. Scolozzi, Un teorema di esistenza di una geodetica chiusa su varietà con bordo, Boll. Un. Mat. Ital., Vol. A (6), 4, 1985, pp. 451-457.

[16] G.W. Whitehead, Elements of Homotopy Theory, Springer-Verlag, New York-Heidelberg-Berlin, 1978. | MR 516508 | Zbl 0406.55001

[17] F.E. Wolter, Interior Metric Shortest Paths and Loops in Riemannian Manifolds with not Necessarily Smooth Boundary, preprint.